# SDR SWAA2025013175264

- Difficulty date: December 9, 2024
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET OF PNEUMATIC DUCT BS 540 AND RBL 6 AT AR CONDITIONING BAY 2024-758669 <[01] REPLACED SUPPORT BRACKET OF PNEUMATIC DUCT BS 540 AND RBL 6 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 212A1101 SHEET: 1 REV: A;[02] REPLACED SUPPORT BRACKET OF PNEUMATIC DUCT BS 540 AND RBL 6 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 212A1101 SHEET: 1 REV: A
